MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s001050050264

Медицинская библиотека · Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete · 1995

[Granuloma anulare disseminatum as a rare side effect of allopurinol].

Becker D, Enk A, Bräuninger W, Knop J

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

During long-term therapy of hyperuricaemia with allopurinol (300 mg/d) two patients developed generalized granuloma annulare. The diagnoses were confirmed by histology; concomitant diseases, especially diabetes mellitus, were not detectable. Following discontinuation of allopurinol therapy, cutaneous granulomas healed without relapse. Hyperuricaemia could be controlled by low-purine diet and medication avoiding allopurinol. The clinical history of our two patients suggested a causal connection between allopurinol therapy and generalized granuloma annulare. For this reason we rate the development of this disease in both cases as a rare but significant side effect of allopurinol. This should give rise to critical assessment of concomitant drug therapy during development of generalized granuloma annulare.

Для цитирования: Becker D, Enk A, Bräuninger W, Knop J. [Granuloma anulare disseminatum as a rare side effect of allopurinol].. Der Hautarzt; Zeitschrift fur Dermatologie, Venerologie, und verwandte Gebiete. 1995. DOI: 10.1007/s001050050264.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.